Alert archive / Virginia / Gale Warnings in 2021

Gale Warning 37, NWS Baltimore/Washington

December 19, 2021

NWS Baltimore/Washington issued this gale warning at Dec 19, 2021, 9:31 AM EST. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 19, 2021, 9:31 AM EST (14:31 UTC)
Expired
Dec 19, 2021, 12:24 PM EST
In force
3 hr
Issued by
NWS Baltimore/Washington

The text

As transmitted.

440 
WHUS71 KLWX 191431
MWWLWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Baltimore MD/Washington DC
931 AM EST Sun Dec 19 2021

ANZ533-534-537-541-543-191545-
/O.UPG.KLWX.SC.Y.0256.000000T0000Z-211220T1100Z/
/O.NEW.KLWX.GL.W.0037.211219T1431Z-211220T0500Z/
/O.NEW.KLWX.SC.Y.0257.211220T0500Z-211220T1700Z/
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Choptank River to Cambridge MD and the Little Choptank River-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-
931 AM EST Sun Dec 19 2021

...GALE WARNING IN EFFECT UNTIL MIDNIGHT EST TONIGHT...
...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
EST MONDAY...

* WHAT...For the Gale Warning, north winds 15 to 25 kt with 
  gusts up to 40 kt and waves 2 to 4 ft. For the Small Craft 
  Advisory, north winds 10 to 20 kt with gusts up to 30 kt 
  expected.

* WHERE...Chesapeake Bay from North Beach MD to Smith Point VA, 
  Tidal Potomac from Cobb Island MD to Smith Point VA, Choptank 
  River to Cambridge MD and the Little Choptank River, and 
  Tangier Sound and the inland waters surrounding Bloodsworth 
  Island.

* WHEN...For the Gale Warning, until midnight EST tonight. For 
  the Small Craft Advisory, from midnight tonight to noon EST 
  Monday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ530-531-536-538>540-191545-
/O.EXT.KLWX.SC.Y.0256.000000T0000Z-211220T1100Z/
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
931 AM EST Sun Dec 19 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST MONDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt.

* WHERE...Chesapeake Bay north of Sandy Point MD, Chester River 
  to Queenstown MD, Patapsco River including Baltimore Harbor, 
  Tidal Potomac from Indian Head to Cobb Island MD, and Eastern 
  Bay.

* WHEN...Until 6 AM EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ532-191545-
/O.EXT.KLWX.SC.Y.0256.000000T0000Z-211220T1700Z/
Chesapeake Bay from Sandy Point to North Beach MD-
931 AM EST Sun Dec 19 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EST MONDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt.

* WHERE...Chesapeake Bay from Sandy Point to North Beach MD.

* WHEN...Until noon EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ535-191545-
/O.EXT.KLWX.SC.Y.0256.000000T0000Z-211220T0500Z/
Tidal Potomac from Key Bridge to Indian Head MD-
931 AM EST Sun Dec 19 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...

* WHAT...North winds 10 to 15 kt with gusts up to 25 kt.

* WHERE...Tidal Potomac from Key Bridge to Indian Head MD.

* WHEN...Until midnight EST tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ542-191545-
/O.CON.KLWX.SC.Y.0256.000000T0000Z-211220T1100Z/
Patuxent River to Broomes Island MD-
931 AM EST Sun Dec 19 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST MONDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt.

* WHERE...Patuxent River to Broomes Island MD.

* WHEN...Until 6 AM EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
2 follow-up statements
271 
WHUS71 KLWX 191432
MWWLWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Baltimore MD/Washington DC
932 AM EST Sun Dec 19 2021

ANZ533-534-537-541-543-201700-
/O.CON.KLWX.GL.W.0037.000000T0000Z-211220T0500Z/
/O.CON.KLWX.SC.Y.0257.211220T0500Z-211220T1700Z/
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Choptank River to Cambridge MD and the Little Choptank River-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-
932 AM EST Sun Dec 19 2021

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO NOON EST MONDAY...

* WHAT...For the Gale Warning, north winds 15 to 25 kt with 
  gusts up to 40 kt and waves 2 to 4 ft. For the Small Craft 
  Advisory, north winds 10 to 20 kt with gusts up to 30 kt 
  expected.

* WHERE...Chesapeake Bay from North Beach MD to Smith Point VA, 
  Tangier Sound and the inland waters surrounding Bloodsworth 
  Island, Choptank River to Cambridge MD and the Little Choptank 
  River, and Tidal Potomac from Cobb Island MD to Smith Point VA.

* WHEN...For the Gale Warning, until midnight EST tonight. For 
  the Small Craft Advisory, from midnight tonight to noon EST 
  Monday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ530-531-536-538>540-542-201100-
/O.CON.KLWX.SC.Y.0256.000000T0000Z-211220T1100Z/
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Patuxent River to Broomes Island MD-
932 AM EST Sun Dec 19 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST MONDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt.

* WHERE...Chesapeake Bay north of Sandy Point MD, Chester River 
  to Queenstown MD, Patapsco River including Baltimore Harbor, 
  Patuxent River to Broomes Island MD, Tidal Potomac from Indian 
  Head to Cobb Island MD, and Eastern Bay.

* WHEN...Until 6 AM EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ532-201700-
/O.CON.KLWX.SC.Y.0256.000000T0000Z-211220T1700Z/
Chesapeake Bay from Sandy Point to North Beach MD-
932 AM EST Sun Dec 19 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST MONDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt.

* WHERE...Chesapeake Bay from Sandy Point to North Beach MD.

* WHEN...Until noon EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ535-200500-
/O.CON.KLWX.SC.Y.0256.000000T0000Z-211220T0500Z/
Tidal Potomac from Key Bridge to Indian Head MD-
932 AM EST Sun Dec 19 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...

* WHAT...North winds 10 to 15 kt with gusts up to 25 kt.

* WHERE...Tidal Potomac from Key Bridge to Indian Head MD.

* WHEN...Until midnight EST tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
170 
WHUS71 KLWX 191724
MWWLWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Baltimore MD/Washington DC
1224 PM EST Sun Dec 19 2021

ANZ533-534-537-541-543-201700-
/O.CAN.KLWX.GL.W.0037.000000T0000Z-211220T0500Z/
/O.EXB.KLWX.SC.Y.0256.000000T0000Z-211219T2300Z/
/O.NEW.KLWX.GL.W.0038.211219T2300Z-211220T0500Z/
/O.CON.KLWX.SC.Y.0257.211220T0500Z-211220T1700Z/
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Choptank River to Cambridge MD and the Little Choptank River-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-
1224 PM EST Sun Dec 19 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING...
...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT EST
TONIGHT...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO NOON EST MONDAY...

* WHAT...For the Gale Warning, north winds 15 to 25 kt with 
  gusts up to 35 kt expected. For the first Small Craft 
  Advisory, north winds 15 to 20 kt with gusts up to 30 kt and 
  waves 2 to 4 ft. For the second Small Craft Advisory, north 
  winds 10 to 20 kt with gusts up to 30 kt expected.

* WHERE...Chesapeake Bay from North Beach MD to Smith Point VA, 
  Tidal Potomac from Cobb Island MD to Smith Point VA, Choptank 
  River to Cambridge MD and the Little Choptank River, and 
  Tangier Sound and the inland waters surrounding Bloodsworth 
  Island.

* WHEN...For the Gale Warning, from 6 PM this evening to midnight
  EST tonight. For the first Small Craft Advisory, until 6 PM EST
  this evening. For the second Small Craft Advisory, from 
  midnight tonight to noon EST Monday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ530-531-536-538>540-542-201100-
/O.CON.KLWX.SC.Y.0256.000000T0000Z-211220T1100Z/
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Patuxent River to Broomes Island MD-
1224 PM EST Sun Dec 19 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST MONDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt.

* WHERE...Chesapeake Bay north of Sandy Point MD, Chester River 
  to Queenstown MD, Patapsco River including Baltimore Harbor, 
  Patuxent River to Broomes Island MD, Tidal Potomac from Indian 
  Head to Cobb Island MD, and Eastern Bay.

* WHEN...Until 6 AM EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ532-201700-
/O.CON.KLWX.SC.Y.0256.000000T0000Z-211220T1700Z/
Chesapeake Bay from Sandy Point to North Beach MD-
1224 PM EST Sun Dec 19 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST MONDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt.

* WHERE...Chesapeake Bay from Sandy Point to North Beach MD.

* WHEN...Until noon EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ535-200500-
/O.CON.KLWX.SC.Y.0256.000000T0000Z-211220T0500Z/
Tidal Potomac from Key Bridge to Indian Head MD-
1224 PM EST Sun Dec 19 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...

* WHAT...North winds 10 to 15 kt with gusts up to 20 kt.

* WHERE...Tidal Potomac from Key Bridge to Indian Head MD.

* WHEN...Until midnight EST tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this gale warning went out at Dec 19, 3:50 AM EST, 5 hours 41 minutes earlier.

Area forecast discussion, Dec 19, 3:50 AM EST, 5 hours 41 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
350 AM EST Sun Dec 19 2021

.SYNOPSIS...
An area of low pressure will develop along a cold front to our
south and track south of the region today. High pressure returns
tonight through at least Tuesday with seasonable temperatures
persisting through at least the middle of next week. Another
area of low pressure will slide by to our south around the
middle of the week.

&&

.NEAR TERM /THROUGH TONIGHT/...
A few showers still lingering across the region in the wake of
the cold front, which has pushed off to our south and east.
Owing to a tightening pressure gradient over the area
immediately behind the front, starting to see some gusty winds
across the region on the order of 20-30 mph (highest over the
mountains). Meanwhile, water vapor imagery depicts an upper
trough over the central Plains gradually moving east with
southwest flow aloft ahead of it over our region. An area of low
pressure will develop along the aforementioned cold front to our
south and track south of the area. This will bring some
additional rain showers for areas south and east of I-95,
perhaps extending towards the metros, but not as likely.

That wave of low pressure pulls away later this morning, with
skies clearing but the gusty wind continuing. It will feel
chilly compared to recent days with temps staying in the 40s and
wind chills in the 30s all day long. However, this is actually
near average for mid-December. Overnight lows tonight will also
be a significant departure from recent nights, dipping back into
the low 20s for most (low 30s over DC/Baltimore metros).
However, again this is near average.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
High pressure will bring average temperatures and dry
conditions Monday and Tuesday. Lows Monday night and Tuesday
night will again be in the 20s for most. Highs Monday and
Tuesday will be in the 40s for most, near or slightly below
seasonal normals, but with lighter winds and sun.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
Our stretch of relatively quiet weather will continue into the long
term period.

By Wednesday morning, a shortwave embedded in the northern stream
will be situated over the Great Lakes. Further south, a closed upper
low in the southern stream will be located over Florida. The
northern stream system will pass to our north with little
consequence locally. The southern stream system will have an
associated area of low pressure at the surface that will track along
the Carolina coastline and then off to our southeast during the day
on Wednesday. Guidance differs with respect to how close to the
coast this low will track. At a minimum, it should be able to throw
some high cloud cover into the area, especially during the morning
hours. If it were to take a track toward the northwestern envelope
of the guidance, some showers could be possible along and southeast
of I-95, but most of the ensemble and deterministic guidance keeps
the area dry. Temperatures will run slightly above normal on
Wednesday, with highs in the upper 40s and lower 50s.

As the low pulls away from the area winds will turn northwesterly,
allowing for a brief shot of cold advection. Temperatures will only
drop back to near normal levels on Thursday, with highs in the lower
to middle 40s. Mostly sunny skies are expected as high pressure
builds in at the surface.

A disturbance will rapidly eject from the Rockies toward the Great
Lakes Friday into Friday Night. High pressure should hold strong
during the daylight hours, keeping conditions dry, but cloud cover
should be on the increase through the day. Temperatures will
moderate to slightly above normal again, with highs in the upper 40s
and lower 50s. Various sources of guidance differ with respect to
the finer scale details Friday night into Saturday, but most signs
point to a strong area of low pressure tracking into the Great Lakes
region. This will leave us on the warm side of the system. Some warm
advection precipitation may be possible across the area Friday night
into Saturday, but it's also possible that locations could remain
dry if the low tracks far enough to our northwest. Temperatures will
be well above normal on Saturday, with temperatures in the 50s and
60s.

&&

.AVIATION /08Z SUNDAY THROUGH THURSDAY/...
Winds will gust 20-30 knots today, but should subside Sunday
night into Monday as high pressure builds overhead. VFR
conditions are expected at this time as the cold front has
pushed through the region with rapidly improving CIGs in its
wake.

VFR conditions with lighter winds continue Monday and Tuesday
as high pressure dominates the weather pattern.

VFR conditions are expected on both Wednesday and Thursday. If a
coastal low to our southeast were to track a bit closer to the area
than expected, there could be some sub-VFR ceilings Wednesday
morning.

&&

.MARINE...
Winds may skirt gales early this morning in the wake of a cold
front, but wasn't confident enough in a Gale Warning at this
time, so kept the SCA as is from the previous forecast. Winds
likely continue throughout the day today into early Monday
morning.

Winds will then diminish Monday morning through Tuesday, with
nor further marine hazards expected.

SCA conditions appear possible in northwesterly flow on Wednesday.
Sub-SCA winds out of the north are expected on Thursday.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...None.
MD...None.
VA...None.
WV...None.
MARINE...Small Craft Advisory until 2 AM EST Monday for ANZ531-532-
     538>540.
     Small Craft Advisory until 6 AM EST Monday for ANZ533-534-537-
     541>543.
     Small Craft Advisory until 10 PM EST this evening for ANZ530-
     535-536.

&&

SYNOPSIS...CJL
NEAR TERM...CJL
SHORT TERM...CJL
LONG TERM...KJP
AVIATION...CJL/KJP
MARINE...CJL/KJP
Hazardous weather outlook, Dec 19, 5:10 AM EST, 4 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
510 AM EST Sun Dec 19 2021

ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508-
VAZ052>057-201015-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Cecil-Southern Baltimore-
Prince Georges-Anne Arundel-Charles-St. Marys-Calvert-
Central and Southeast Montgomery-Central and Southeast Howard-
Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax-
Arlington/Falls Church/Alexandria-Stafford-Spotsylvania-
King George-
510 AM EST Sun Dec 19 2021

This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and I-95 corridor through
central Maryland, northern Virginia, and District of Columbia.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508-
WVZ050>053-055-201015-
Washington-Frederick MD-Carroll-Northern Baltimore-
Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta-
Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson-
Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Loudoun-
Eastern Loudoun-Northern Virginia Blue Ridge-
Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson-
Hardy-
510 AM EST Sun Dec 19 2021

This Hazardous Weather Outlook is for portions of eastern West
Virginia, northern and central Virginia, and central and western
Maryland.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ001-501-502-VAZ503-504-WVZ501>506-201015-
Garrett-Extreme Western Allegany-Central and Eastern Allegany-
Western Highland-Eastern Highland-Western Grant-Eastern Grant-
Western Mineral-Eastern Mineral-Western Pendleton-
Eastern Pendleton-
510 AM EST Sun Dec 19 2021

This Hazardous Weather Outlook is for the Allegheny Front
counties in western Maryland, eastern West Virginia, and Highland
County Virginia.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

CJL

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 19, 9:31 AM ESTSmall Craft AdvisoryLWX19 hr
Dec 19, 12:24 PM ESTGale WarningLWX12 hr

Nearby

Gale Warnings in Virginia, 2021Every gale warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.